A convex Darboux theorem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 287-297
@article{ASNSP_1997_4_25_1-2_287_0,
     author = {Chiappori, Pierre-Andr\'e and Ekeland, Ivar},
     title = {A convex Darboux theorem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {287-297},
     zbl = {1004.58501},
     mrnumber = {1655519},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_287_0}
}
Chiappori, Pierre-André; Ekeland, Ivar. A convex Darboux theorem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 287-297. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_287_0/

[1] V. Arnold, Méthodes mathématiques de la mécanique classique, Mir, 1968 English translation, Springer, 1978. | MR 474391 | Zbl 0385.70001

[2] R. Bryant - S. Chern - R. Gardner - H. Goldschmidt - P. Griffiths, Exterior Differential Systems, MSRI Publications Vol. 18, Springer-Verlag, 1991. | MR 1083148 | Zbl 0726.58002

[3] E. Cartan, Les systèmes différentiels extérieurs et leurs applications géométriques, Hermann, 1945. | MR 16174 | Zbl 0063.00734

[4] P.A. Chiappori - I. Ekeland, Problèmes d'agrègation en théorie du consommateur et calcul différentiel extèrieur, CRAS Paris 323 (1996), 565-570. | MR 1408996 | Zbl 0864.90029

[5] P.A. Chiappori - I. Ekeland, Aggregation and Market Demand: An Exterior Differential Calculus Viewpoint, to appear, Econometrica. | MR 1720769 | Zbl 1055.91533

[6] P.A. Chiappori - I. Ekeland, Restrictions on the Equilibrium Manifold: The Differential Approach, to appear.

[7] P.A. Chiappori - I. Ekeland, Collective Demand in Incomplete Markets, to appear.

[8] J. CHIPMAN - L. HURWICZ - M. RICHTER - H. SONNENSCHEIN (Editor), Preferences, Utility and Demand, Harcourt Brace Jovanovic, 1971. | MR 432198 | Zbl 0265.00026

[9] P. Hartman, Ordinary Differential Equations, Wiley, 1964. | MR 171038 | Zbl 0125.32102

[10] P. Hartman, Frobenius theorem under Caratheodory type conditions, Journal of Differential Equations 7 (1970), 307-333. | MR 257551 | Zbl 0188.14204

[11] V.M. Zakaljukin, personal communication, January 1997.